# SDR SWAA2020062293366

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,758 hours, 11,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CAPTAIN'S SIDE UPPER FIRST 2 INOP TROUBLE SHOT TO BATTERY PACK AT FS 500C +7 (ROW 8).  R&R EMERGENCY LIGHTS BATTERY AT FS 500C +7 WL 213 LBL 67 PER AMM 32-51-06 OPS CHECK GOOD.
